# SDR DHLA2009873577

- Difficulty date: July 8, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,676 hours, 25,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 250250 STRUCTURE UNDER "C" CROSS SLIDE CARGO DOOR FITTING CRACKED .250, STA 1180.000 L-26L TO 27L.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-1-21, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, INSTALLED NEW FITTING IAW SRM 51-1-21, SRM 51-3-1 TORQUE.
